How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Doctor (other than dermatologist)
Category: Dermatology
Satisfied Customers: 15235
Experience:  Experienced in a wide range of clinical settings including emergency medicine.
11269312
Type Your Dermatology Question Here...
Dr. P. Jyoti is online now

I have developed a blister filled rash after having the pain

This answer was rated:

I have developed a blister filled rash after having the pain in the glands on the neck last night,
JA: When did the blister first appear? Have you used any medication for this?
Customer: The story goes, I had a small eczema patch after using wrong moisturiser in March on left cheek that kept on coming and going till July. On July 21st I applied fresh Aloe Vera on it and on 23rd it started flaring up with full blown eczema. And now the neck glands start to get painful before the yellow blister filled rash appears on face. Not used any medication. I am allergic to steroids.
JA: Got it. Have you seen a dermatologist about the blister?
Customer: No, I am on a waiting list
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Dermatologist should know?
Customer: I have used oral and topical steroids and eczema got worse and I even got acne with Elidel in year 2019. It took me whole year to heal the eczema naturally but it is back since the March 2021 after stressful events and use of wrong moisturiser.
Customer: replied 14 days ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call.
Customer: replied 14 days ago.
Let me know if you need more information, or send me the service offer(s) so we can proceed.

Hello, my name is***** thank you for your question. I am a qualified MD with 18 years’ experience and I am happy to work with you on this.

Please provide some more information so that I can provide you with a better informed answer.

What is your age and gender?

How long have you been having these symptoms?

Have you seen a doctor for this? Any tests done?

Please provide this info and I will help you further with my answer.

Customer: replied 14 days ago.
I am 37 and Female, I am having these symptoms for over a month now. I am on waiting list for dermatologist appointment. No tests done

This is likely to be a skin infection.

It is likely to be a staph infection (Impetigo, scalded skin) or a strep infection (erysipellas).

It looks like a Staph infection.

You should approach your GP and ask about this.

This is something for which you will need oral antibiotics and antibiotic cream.

Till you get to the doctor you should use Neosporin ointment which is available OTC. Apply twice daily. For pain, take Tab. Motrin/Advil available OTC.

But you should show your doctor at the earliest. If necessary go to Urgent Care clinic or the ER. You cannot wait for the dermatologist appointment, you should approach your GP and discuss about oral antibiotics and ointment.

Hope I have been able to clarify the situation for you and helped in resolving your query.
If you need more help, please let me know so l can continue to assist you.
Thank you and I wish you the best of health - stay safe!
Dr. P. Jyoti

Customer: replied 14 days ago.
Thank you
I requested a phone call. The website has already charged me £34.
Customer: replied 14 days ago.
Please refund my payment of £34.

Sorry, I am unable to call you now. Your call request is open to all experts, someone will call you soon. If the call is not made, you will be refunded. Meanwhile I will help you through text.

For any complaints about payment, you have to write to customer service. We are medical experts who log on to the site just like you and do not have any knowledge or authority on payment services.

I will be happy to assist you on medical questions but I am unable to help you on website related issues.

This thread is between you and me, writing on this thread about customer service issues will not help you, you have to write to them separately.

Dr. P. Jyoti and other Dermatology Specialists are ready to help you